On the Probability of the Extinction of Families
Bibliographic Data
| ID | 7469596 |
|---|---|
| Authors | H W Watson, Francis Galton |
| Year | 1875 |
| Volume | 4 |
| Pages | 138-138 |
| Publication date | 1875-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of the Anthropological Institute of Great Britain and Ireland (JOURNAL) |
| Journal identifiers | ISSN: 0959-5295 • E-ISSN: 2397-2564 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2841222 |
| OpenAlex | W4254826564 |
| Language | EN |
| Citations received | 14 |
Extinction (optical mineralogy · Extinction probability · Genealogy · Geography · Sociology · Business Strategy and Innovation · Demography · History · Psychology · Geology · Paleontology
The Population Size of Muḥammad’s Mecca and the Creation of the Quraysh
Steady states of lattice population models with immigration
On the effect of the fluctuating population size on the age of a mutant gene
On the challenges of predicting microscopic dynamics of online conversations
Tracing very long-term kinship networks using Socsim
Patronymes et démographie historique
Editing a Normal Science Journal in Social Science
An evolutionary explanation for risk aversion
Chronicle of an early demise, surname extinction in the fifteenth and the seventeenth centuries
Surnames
Bronze- and Iron-Age Celtic-speakers
Enfoque de redes para el estudio de comunidades urbanas
Did the Colonial mita Cause a Population Collapse? What Current Surnames Reveal in Peru
La guerre de 1914-1918 et la disparition des noms de famille en France
| Citations per year | 0.37 |
|---|---|
| Citation span | 1988 - 2022 (35) |
| Highly cited | No |